# SDR SWAA2023102402664

- Difficulty date: September 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 986 FLOOR BEAM AT AFT WET AREA RBL43 WL208.<[01] REPAIRED IAW SRM 53-70-51-2R-6; REPAIR 6; FIG 205; FLOOR BEAM BS986; RBL43; WL208;[02] VERIFIED CORRECTIVE ACTION COMPLETE
